# SDR ARWA20020510

- Difficulty date: May 29, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 60,467 hours, 51,012 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF, ROLL SPOILER EXTENDED, LIGHT ILLUMINATED.  ABORTED TAKEOFF.  PERFORMED VISUAL INSPECTION OF SPOILERS DEPLOY SWITCHES AND MECHANISM; CLEANED CONNECTOR TO MICRO-SWITCH PERFORMED OPERATIONAL CHECK IAW MM 27-61-0 AND 27-63-0.  OPERATIONAL CHECK ON THE GROUND NORMAL.
